# SDR SWIA201642356

- Difficulty date: June 30, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 25,737 hours, 23,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, THE FWD FIXED STAIR WEB PANEL HAS SEVERAL SPOTS OF CORROSION.  REPAIRED THE PAX DOOR WEB IAW STS EA.
